Assessment
Questionnaire

Have a symptom?
See what questions
a doctor would ask.
 
Symptoms » Hand tremor » Drug Causes
 

Drug interactions causing Hand tremor

Drug interactions causing Hand tremor:
When combined, certain drugs, medications, substances or toxins may react causing Hand tremor as a symptom.

The list below is incomplete and various other drugs or substances may cause your symptoms. Always advise your doctor of any medications or treatments you are using, including prescription, over-the-counter, supplements, herbal or alternative treatments.

  • Nifedipine and Fluoxetine interaction

Conditions listing medical symptoms: Hand tremor:

The following list of conditions have 'Hand tremor' or similar listed as a symptom in our database. This computer-generated list may be inaccurate or incomplete. Always seek prompt professional medical advice about the cause of any symptom.

Select from the following alphabetical view of conditions which include a symptom of Hand tremor or choose View All.

View All A D G H I L M N O P R S T X
 

By using this site you agree to our Terms of Use. Information provided on this site is for informational purposes only; it is not intended as a substitute for advice from your own medical team. The information on this site is not to be used for diagnosing or treating any health concerns you may have - please contact your physician or health care professional for all your medical needs. Please see our Terms of Use.

Home | Symptoms | Diseases | Diagnosis | Videos | Tools | Forum | About Us | Terms of Use | Privacy Policy | Site Map | Advertise